# SDR AALA20120914014

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS AT LONGERON 3 LEFT, INBOARD AND OUTBOARD SIDE, STATION 160.  INSTALLED LONGERON SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
